Distance Laplacian eigenvalues and chromatic number in graphs

Mustapha Aouchiche, Pierre Hansen

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

In the present paper we are interested in the study of the distance Laplacian eigenvalues of a connected graph with fixed order n and chromatic number χ. We prove lower bounds on the distance Laplacian spectral radius in terms of n and χ. We also prove results related to the distribution of the distance Laplacian eigenvalues with respect to the values of the chromatic number χ. For some of the results, we characterize the extremal graphs, for others, we give examples of extremal graphs.

Original languageEnglish
Pages (from-to)2545-2555
Number of pages11
JournalFilomat
Volume31
Issue number9
DOIs
Publication statusPublished - 2017
Externally publishedYes

Keywords

  • Chromatic number
  • Distance Laplacian spectrum
  • Extremal graph
  • Spectral radius

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Distance Laplacian eigenvalues and chromatic number in graphs'. Together they form a unique fingerprint.

Cite this